# SDR CALA9601060

- Difficulty date: July 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14245
- Make and model: Boeing 7372C0
- Aircraft serial: 20074
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FUSELAGE SKIN CORRODED JUST AFT OF AFT CARGO DOOR AFT LOWER CORNER.  THE CORRODED SECTION OF SKIN WAS CUT OUT.  FILLER AND SPLICE DOUBLERS WERE FABRICATED AND INSTALLED IAW SRM 53-30-3 AND SRM 51-30-2.
